Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Recent Mathematical Tables
HTML articles powered by AMS MathViewer

by PDF
Math. Comp. 1 (1944), 312-323 Request permission
References
    L. Euler, “De partitione numerorum,” Acad. Sci. Petrop., Novi Commentarii, v. 3 (1750-1), 1753, p. 125-169. Commentationes Arithmeticae. St. Petersburg, v. 1, 1849, p. 73-101, Opera Omnia, s. 1, v. 2, 1915, p. 254-294. Chrystal in his algebra refers to a smaller table of Euler in his Introductio in Analysin Infinitorum [Lausanne, 1748, chapter 16; Opera Omnia, s. 1, v. 8, 1922, p. 327-328] and many later writers, including the author, have followed this reference.
  • Hansraj Gupta, An inequality in partitions, J. Univ. Bombay 11 (1942), 16–18. MR 0008088
  • Paul Erdös and Joseph Lehner, The distribution of the number of summands in the partitions of a positive integer, Duke Math. J. 8 (1941), 335–345. MR 4841
  • H. Gupta, Tables of Partitions, Madras, 1939.
  • Herbert E. Salzer, Table of coefficients for inverse interpolation with central differences, J. Math. Phys. Mass. Inst. Tech. 22 (1943), 210–224. MR 10054, DOI 10.1002/sapm1943221210
  • H. T. Davis, Tables of the Higher Mathematical Functions, v. 1, Bloomington, Ind., 1933, p. 80-81. Mr. Salzer notes “The formula obtained by Davis was checked and found to be entirely correct except for two obvious printing errors, namely, p. 81 line 6 for $3{!^2}$ read $4{!^2}$ and on line 7 for + 36 read - 36." A. Gray and G. B. Mathews, A Treatise on Bessel Functions, London, Macmillan, 1895, p. 285. Second edition, prepared by A. Gray and T. M. MacRobert, 1922, p. 309. Described in MTAC, p. 283.
Additional Information
  • © Copyright 1944 American Mathematical Society
  • Journal: Math. Comp. 1 (1944), 312-323
  • DOI: https://doi.org/10.1090/S0025-5718-44-99034-4